# SDR USAA2011071800027

- Difficulty date: June 27, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR67 PLUS 9 INCHES, -Y465.  REPLACED FLOORBEAM BETWEEN FR64 TO FR67 PLUS 9 INCHES, -Y465 IAW A319 SRM 51-72-11 AND AIRBUS DRAWING D53472816.
